• triciab's Avatar

    triciab posted an update

    Noticed I have hair on my legs exactly one month after last chemo treatment. Not sure if I'm happy about that or not. It's been nice to not shave all summer. But also have a little fuzzy hair on my head - might be a little obsessed about it but so happy it's coming back.

  • triciab's Avatar

    triciab posted an update

    I went to the ACS Look Good Feel Better program this week. I wanted to go before I lost my hair and didn't look like myself (to me). What a wonderful program. I went by myself even though I had people who would have attended with me. (I feel like I have had someone by my side continuously for the past 2 months and it felt good to go by myself.) I am fairly confident in my makeup skills and learned a few things about skincare but the best part of the experience was meeting other women going through the same things I am. Some with much more difficult circumstances. It was good to help put things in perspective. But the best part was seeing women who obviously do not feel well smile that smile when they know they look good. It was the best gift of the day. Thank you to those volunteers. You change lives for the better. If you have a chance to go - do so.

    2 Comments
    • 4Laura's Avatar
      4Laura

      I'm scheduled to go the end of this month. Was it still helpful even though you hadn't lost your hair yet? I guess I'm most worried about my eyebrows & lashes....Unlike you, I'm not that confident about my makeup skills...lol

      about 7 years ago
    • triciab's Avatar
      triciab

      The focus at my session was mostly on makeup and skincare. The makeup kit included really nice make-up/skin care products. They did teach some scarf tying tricks which were easy. I haven't cut up my husbands t-shirts yet, but I will. :) They taught us how to draw on eyebrows to make them look natural. I too am most worried about losing my eyelashes. I've worn mascara since I was 13. Never leave the house without it. There's not much to do about that as they discouraged us from using fake eyelashes. Skin is too tender during chemo. UGH. This too shall pass. Good luck to you.

      about 7 years ago